# SDR USAA2009071691856

- Difficulty date: July 6, 2009
- Submitted: July 17, 2009
- Operation: Air carrier
- Aircraft: N445US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24863
- Aircraft time: 50,739 hours, 35,312 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q4 - MAJOR REPAIR - CRACK ON  FRAME AT BS 500F, S20L TO S21L.  REPAIRED CRACK ON  FRAME AT BS 500F, S20L TO S21L IAW B737 SRM 53-60-07 REPAIR 13.
